Addenda to ``A variational problem related to an optimal filter problem with self-correlated noise''
Authors: Leonard D. Berkovitz and Harry Pollard
Journal: Trans. Amer. Math. Soc. 157 (1971), 499-504
MSC: Primary 49A50
Original Article: Trans. Amer. Math. Soc. 142 (1969), 153-175.
MathSciNet review: 0295176
Full-text PDF Free Access
Abstract: The explicit solution is given of a nonclassical variational problem that is related to an optimal filter problem.
Retrieve articles in Transactions of the American Mathematical Society with MSC: 49A50
Retrieve articles in all journals with MSC: 49A50
Keywords: Nonclassical variational problem, optimal min-max filter
Article copyright: © Copyright 1971 American Mathematical Society